# SDR HAI00000068

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N345RR
- Make and model: Bell 206B
- Aircraft serial: 2107
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289051098
- Condition: Worn
- Location: Eng /Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL IS WORN EXCESSIVELY.  CUSTOMER COMPLAINT IS THAT ALL OF THE "2890" SERIES SEALS  WITH THE BLACK MATERIAL SEEM TO WEAR DEEPER GROOVES AT A FASTER RATE THAN THE CHICAGO RAWHIDE SEALS WITH THE RED MATERIAL.  THIS IS FOR INFORMATION ONLY.
